Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the existence of fundamental solutions of certain boundary value problems

Author: R. S. Pathak
Journal: Proc. Amer. Math. Soc. 73 (1979), 193-198
MSC: Primary 35A05; Secondary 35D05
MathSciNet review: 516463
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An existence theorem for fundamental solutions of a large class of boundary value problems involving the Bessel type differential operator $ {S_\mu }$ is proved. The problem includes the Cauchy problem of the differential operator $ {S_\mu }$ as a special case.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35A05, 35D05

Retrieve articles in all journals with MSC: 35A05, 35D05

Additional Information

Keywords: Fundamental solutions, boundary value problems, Cauchy problem, differential operator $ {S_\mu }$, Hankel transformation, tempered distributions
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society